The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (166 KB) | Abstract as PDF | Metadata | Table of Contents | ZAA summary
Volume 29, Issue 2, 2010, pp. 219–234
DOI: 10.4171/ZAA/1406

Published online: 2010-03-01

Estimates for Blow-Up Solutions to Nonlinear Elliptic Equations with p-Growth in the Gradient

Vincenzo Ferone[1], Ester Giarrusso[2], Basilio Messano[3] and Maria Rosaria Posteraro[4]

(1) Università degli Studi di Napoli Federico II, Italy
(2) Università degli Studi di Napoli Federico II, Italy
(3) Università degli Studi di Napoli Federico II, Italy
(4) Università degli Studi di Napoli “Federico II”, Italy

In this paper we deal with blow-up solutions to p-Laplacian equations with a nonlinear gradient term. We prove comparison results for the solutions in terms of the solutions to suitable symmetrized problems defined in a ball. We analyze two cases where the form of the term which depends on the gradient plays different roles.

Keywords: p-Laplacian equations, blow-up solutions, rearrangements

Ferone Vincenzo, Giarrusso Ester, Messano Basilio, Posteraro Maria Rosaria: Estimates for Blow-Up Solutions to Nonlinear Elliptic Equations with p-Growth in the Gradient. Z. Anal. Anwend. 29 (2010), 219-234. doi: 10.4171/ZAA/1406